Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 29 found articles
 
 
  On r -hued list coloring of K 4 ( 7 ) -minor free graphs
 
 
Title: On r -hued list coloring of K 4 ( 7 ) -minor free graphs
Author: Wei, Wenjuan
Liu, Fengxia
Xiong, Wei
Lai, Hong-Jian
Appeared in: Discrete applied mathematics
Paging: Volume 309 () nr. C pages 301-309
Year: 2022
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands